# SDR ASOA200901391

- Difficulty date: December 3, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8761611 OPERATION 178 / PAX DOOR AFT DRAG ANGLE IS CRACKED AT DOOR ASSIST PULLEY BRACKET.
